# SDR 95ZZZX5966

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157JB
- Make and model: Socata TBM 700
- Aircraft serial: 6
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: T700A5755097001
- Condition: Cracked
- Location: Rt Flap
- Part time: 1,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 70-048-57, A CRACK WAS FOUND IN THE LOWER WEB OF THE RIGHT FLAP INBOARD CARRIAGE, ONE INCH FROM THE AFT ROLLER STUD.  CRACK WAS BEYOND ALLOWABLE STOP DRILL LIMITS IAW THIS SB.  PART WAS CHANGED WITH NEW PART NUMBER WHICH HAS BEEN MODIFIED WITH THICKER WEBS.  SUBMITTER SUGGESTS OPERATORS WHO HAVE NOT C/W THIS SB SHOULD DO SO BEFORE FURTHER FLIGHTS.
